MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® WITH DCD® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® WITH DCD® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Catalog Number BNPT4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.
 
Event or Problem Description
It was reported that patient experienced symptoms after placement.Causing headaches, dizziness.Removed to see if implant was causing symptoms.Tooth number 4.Patient's symptoms did not resolve after implant was removed.Symptoms were headaches constantly.Symptoms as a result of the event: headaches.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnpt4310, (3i t3® with dcd® tapered implant 4/3 x 10mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.However, no apparent damage/malfunction to the implant was identified that would cause or contribute to the reported event.Markings are likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120036076.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120036076 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation is inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H11: added manufacturer narrative.

Brand Name
T3® WITH DCD® TAPERED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24073148
Report Number0001038806-2026-00267
Device Sequence Number13106616
Product Code DZE
UDI-Device Identifier00844868028321
UDI-Public(01)00844868028321(17)300710(10)2120036076
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBNPT4310
Device Lot Number2120036076
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexUnknown
Patient EthnicityNon Hispanic